Integrale über Produkte von Sphäroidfunktionen.

Friedrich Wilhelm Schäfke

Mathematische Zeitschrift (1957)

  • Volume: 67, page 238-251
  • ISSN: 0025-5874; 1432-1823

How to cite


Schäfke, Friedrich Wilhelm. "Integrale über Produkte von Sphäroidfunktionen.." Mathematische Zeitschrift 67 (1957): 238-251. <>.

author = {Schäfke, Friedrich Wilhelm},
journal = {Mathematische Zeitschrift},
keywords = {Special Functions},
pages = {238-251},
title = {Integrale über Produkte von Sphäroidfunktionen.},
url = {},
volume = {67},
year = {1957},

AU - Schäfke, Friedrich Wilhelm
TI - Integrale über Produkte von Sphäroidfunktionen.
JO - Mathematische Zeitschrift
PY - 1957
VL - 67
SP - 238
EP - 251
KW - Special Functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.